Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have scars around areola. Taken antibiotics. Developed yeast infection. Is it under the skin?

I need help. I have these 4 spots that first look like scars. 2 on my belly good size like 2inches, around my areola , and one on the side oif my mouth. I will take antibiotic get a yeast infection then these spots get very red, hot after i take diflucan and yeast infection go away these rash spots go dormant until the next yeast infection comes again I cannot stand it. I showed my dr and he does not know. Does the yeast live under my skin? will these alway be scarred and become active. any way to get rid of them. very very stressed out. im embarrased.
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to Healthcare Magic Forum 

You seem to have developed a fungal infection of the groin region, which can be either tinea infection or candidiasis.
You should try to keep the affected region clean and dry .
Do not apply any kind of oils or moisturizing creams over the groin region .
Wear cotton clothed in order to reduce sweating. 
You need to use an antifungal agent over the affected area twice a day. 
Also you might need to take oral antifungals .
And to relieve the itching, take oral antihistamines . 

See a dermatologist for confirmation of diagnosis and management.

Hope it helps, 

Dr Geetika Paul 
MD ( Dermatology)
Answered: Fri, 22 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor